| Model Number |
IPN916138 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when attempting to initiate therapy after iab insertion, the iab was found to be severely kinked.As a result, the iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).The reported complaint for iab "severely kinked catheter" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description